# SDR CA971007010

- Difficulty date: October 1, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Cessna 150L
- Engine: Cont O200A
- Propeller: Mcauly 1A102OCM
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Cylinder
- Part number: 641917
- Condition: Cracked
- Location: Cylinder Barrel
- Stage of operation: IN
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

(CAN) AFTER NOTICING AN OIL STREAK COMING FROM BETWEEN THE HEAD AND THE BARREL, THE CYLINDER WAS REMOVED AND A CRACK WAS FOUND ONE INCH FROM THE TOP OF THE CYLINDER.
